Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online
Ask a Urologist   »  

Anxiety, had urethra stretch, weight loss, weakness in legs. Had reaction to anesthesia, kidney and urine infections.

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 575 Questions
Hi i had a uretha stretch done under ga nearly three weeks ago, two days after i have been left anxious panicy weak exhausted and dizzy, i cant seem to drive or cordinated very well in the car, and journeys trips out leaves me feeling terrible, i, am emotional and cry very easily, , i also have a had a decrease in weight, i lost my appetite completely and was sick most mornings, just fluid though, my appetite is increased and sickness decreasing to, but i have anxiety attacks and dont want to be left, iam 37 now, wen i was 16 i had a reaction to suxomethonium anisthetic which left me on life support, my legs feel weak at times and i feel very low and down, i have suffered 7 yrs of kidney and urine infections since having my 4 child, they started after my 6 week check up when i had a copper coil in, they were always better after a coil was taken out, the last yr i have had approx 16 lots of antibiotics due to on going infections, the op seems to have worked i no longer have a sensitive bladder or ureatha pain,but the effects i am feeling since the op are debilitating and very upsetting
Posted Thu, 3 May 2012 in Urinary and Bladder Problems
Answered by Dr. Rajiv goel 14 hours later
Thanks for the query.

It is good to hear that your urinary symptoms and recurrent UTI's (urethral dilatation.

After the test, patients often complain of burning sensation during urination and often see small amounts of blood in their urine. Use of rigid instruments often result in urinary incontinence and leakage from unknown causes to urethral damage. Patients also may feel some lower abdominal pains, reflecting bladder muscle spasms, but these are not common.
You can drink sufficient fluids for a couple of days.

The symptoms you are experiencing after dilatation are just coincidentally happening after the dilatation.

They have no relation at all to your procedure and you should see your physician and get investigated for the cause of your symptoms.

Hope i have answered your query.I will be available for follow up.
Above answer was peer-reviewed by
Follow-up: Anxiety, had urethra stretch, weight loss, weakness in legs. Had reaction to anesthesia, kidney and urine infections. 15 hours later
Hi i understand that the symptoms are not due to the procedure, but am wondering if they are due to the anisthetic that i had,

Answered by Dr. Rajiv goel 12 hours later
Thanks for the query.

All these sympyoms can be because of general anaesthesia but they last for a maximum of one week.

You should certainly see a physician and also get urine examination done.

Wishing you good health.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor